Asymptotic expansions of the eigenvalues of a boundary value problem with a parameter
Doklady Akademii Nauk, Tome 135 (1960) no. 6, pp. 1318-1321
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_135_6_a6,
author = {V. F. Zhdanovich},
title = {Asymptotic expansions of the eigenvalues of a boundary value problem with a parameter},
journal = {Doklady Akademii Nauk},
pages = {1318--1321},
year = {1960},
volume = {135},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_135_6_a6/}
}
V. F. Zhdanovich. Asymptotic expansions of the eigenvalues of a boundary value problem with a parameter. Doklady Akademii Nauk, Tome 135 (1960) no. 6, pp. 1318-1321. http://geodesic.mathdoc.fr/item/DAN_1960_135_6_a6/